Loading [MathJax]/jax/output/SVG/config.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2003, том 8, выпуск 3, страницы 331–335
DOI: https://doi.org/10.1070/RD2003v008n03ABEH000249
(Mi rcd787)
 

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

New cases when the invariant measure and first integrals exist in the problem of a body rolling on a surface

I. S. Mamaev

Institute of computer science, 426034, Russia, Izhevsk, Universitetskaya St., 1
Аннотация: Some new cases when the invariant measure and an additional first integral exist in the problem of a rigid body rolling on a sphere and on an ellipsoid are discussed in the paper. These cases generalize the results obtained previously by V.A.Yaroshchuk and A.V.Borisov, I.S.Mamaev, A.A.Kilin.
Поступила в редакцию: 16.09.2003
Реферативные базы данных:
Тип публикации: Статья
MSC: 37J60, 70F25, 70G45
Язык публикации: английский
Образец цитирования: I. S. Mamaev, “New cases when the invariant measure and first integrals exist in the problem of a body rolling on a surface”, Regul. Chaotic Dyn., 8:3 (2003), 331–335
Цитирование в формате AMSBIB
\RBibitem{Mam03}
\by I. S. Mamaev
\paper New cases when the invariant measure and first integrals exist in the problem of a body rolling on a surface
\jour Regul. Chaotic Dyn.
\yr 2003
\vol 8
\issue 3
\pages 331--335
\mathnet{http://mi.mathnet.ru/rcd787}
\crossref{https://doi.org/10.1070/RD2003v008n03ABEH000249}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2020849}
\zmath{https://zbmath.org/?q=an:1050.70005}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2003RCD.....8..331M}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd787
  • https://www.mathnet.ru/rus/rcd/v8/i3/p331
  • Эта публикация цитируется в следующих 4 статьяx:
    1. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Иерархия динамики при качении твердого тела без проскальзывания и верчения по плоскости и сфере”, Нелинейная динам., 9:2 (2013), 141–202  mathnet
    2. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    3. A. V. Borisov, A. A. Kilin, I. S. Mamaev, “Stability of Steady Rotations in the Nonholonomic Routh Problem”, Regul. Chaotic Dyn., 13:4 (2008), 239–249  mathnet  crossref
    4. А. В. Борисов, И. С. Мамаев, “О несуществовании инвариантной меры при качении неоднородного эллипсоида по плоскости”, Матем. заметки, 77:6 (2005), 930–932  mathnet  crossref  isi  scopus; A. V. Borisov, I. S. Mamaev, “The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane”, Math. Notes, 77:6 (2005), 855–857  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:127
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025